Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 55, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 11, 2016, 3:29 PM CDT for 5 parishes in Louisiana. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 3:29 PM CDT (20:29 UTC)
- Expired
- Apr 12, 2016, 12:30 AM CDT
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 7:58 PM CDT | FLASH FLOOD | Farmerville, LA | NUMEROUS COUNTY ROADS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 269 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
217
WGUS54 KSHV 112029
FFWSHV
LAC013-027-061-073-111-112330-
/O.NEW.KSHV.FF.W.0055.160411T2029Z-160411T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
NORTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 630 PM CDT
* AT 327 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY AS
STORMS CONTINUE TO MOVE ACROSS THE SAME AREAS.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
LAT...LON 3261 9193 3258 9192 3254 9292 3289 9294
3295 9208 3287 9208 3284 9206 3283 9207
3280 9205 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9203
3271 9197 3266 9194 3266 9191
$$
052 follow-up statements
720
WGUS54 KSHV 112323
FFWSHV
LAC013-027-061-073-111-120230-
/O.EXT.KSHV.FF.W.0055.000000T0000Z-160412T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
NORTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 930 PM CDT
* AT 622 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING MAY ALREADY BE OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROE...RUSTON...CLAIBORNE...SWARTZ...FARMERVILLE...ARCADIA...BERNICE...
STERLINGTON...COOLEY...DUBACH...SIMSBORO...MARION...VIENNA...LISBON...
DOWNSVILLE...LILLIE...LOCH LOMON...SHILOH...CORNEY LAKE AND EUREKA.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3261 9193 3258 9192 3254 9292 3289 9294
3295 9208 3287 9208 3284 9206 3283 9207
3280 9205 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9203
3271 9197 3266 9194 3266 9191
$$
19610
WGUS54 KSHV 120224
FFWSHV
LAC013-027-061-073-111-120530-
/O.EXT.KSHV.FF.W.0055.000000T0000Z-160412T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
NORTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 1230 AM CDT
* AT 923 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING CONTINUES ACROSS THE WARNED AREA. UP TO THREE INCHES OR
MORE OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY
OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROE...RUSTON...CLAIBORNE...SWARTZ...FARMERVILLE...ARCADIA...BERNICE...
STERLINGTON...COOLEY...DUBACH...SIMSBORO...MARION...VIENNA...LISBON...
DOWNSVILLE...LILLIE...LOCH LOMON...SHILOH...CORNEY LAKE AND EUREKA.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3261 9193 3258 9192 3254 9292 3289 9294
3295 9208 3287 9208 3284 9206 3283 9207
3280 9205 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9203
3271 9197 3266 9194 3266 9191
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 3:23 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 11, 3:23 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 323 PM CDT MON APR 11 2016 .DISCUSSION... MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT. CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES AVAILABLE INSTABILITY. COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY. SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER AGREEMENT. /12/ && AVIATION... SHOWERS AND THUNDERSTORMS EXPECTED TODAY ACROSS AREA TERMINALS AS A COLD FRONT MOVES ACROSS THE AREA. CEILINGS TO TRANSITION TO MVFR/IFR AFTER 12/00Z WITH -TSRA CONDITIONS CONTINUING OVERNIGHT. EXPECT IMPROVING CONDITIONS AFTER 12/12Z. OTHERWISE...SOUTH TO SOUTHWEST WINDS AROUND 10 TO 15 KNOTS WITH HIGHER GUSTS TO BECOME NORTHEAST OVERNIGHT INTO TUESDAY. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 68 52 69 / 60 10 50 40 MLU 58 67 52 69 / 80 20 30 40 DEQ 53 67 47 67 / 80 0 30 20 TXK 53 66 49 67 / 70 10 40 20 ELD 52 66 49 67 / 80 10 20 20 TYR 58 68 53 69 / 40 10 60 40 GGG 58 68 52 69 / 40 10 60 40 LFK 65 74 56 70 / 40 20 60 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1040 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING WINDS...AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY. 12
In the hours before
Local storm report, Apr 11, 1:42 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG GARLAND 33.36N 93.71W
04/11/2016 MILLER AR LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN ACROSS THE EASTER
PART OF THE COUNTY.
&&
EVENT NUMBER SHV1600308
27Local storm report, Apr 11, 1:49 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG TEXARKANA 33.45N 94.02W
04/11/2016 MILLER AR COUNTY OFFICIAL
THE CITY OF TEXARKANA HAS RECEIVED LOST OF DAMAGE DUE
TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
STREET FLOODING OVER AN ICH OF RAIN IN LESS THAN 45
MINUTES.
0145 PM HAIL TEXARKANA 33.45N 94.02W
04/11/2016 E0.88 INCH MILLER AR COUNTY OFFICIAL
THE CITY OF TEXARKANA HAS RECEIVED LOST OF DAMAGE DUE
TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
STREET FLOODING OVER AN ICH OF RAIN IN LESS THAN 45
MINUTES.
&&
EVENT NUMBER SHV1600309
EVENT NUMBER SHV1600310
27Local storm report, Apr 11, 2:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL EL DORADO 33.22N 92.66W
04/11/2016 E1.25 INCH UNION AR COUNTY OFFICIAL
EL DORADO CORONER REPORTS HAIL HALF DOLLAR SIZE IN THE
CITY.
&&
EVENT NUMBER SHV1600311
27Local storm report, Apr 11, 2:06 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL EL DORADO 33.22N 92.66W
04/11/2016 E0.88 INCH UNION AR LAW ENFORCEMENT
CITY POLICE REPORT PEA TO NICKLE SIZE HAIL AND HEAVY
RAIN
&&
EVENT NUMBER SHV1600312
27Local storm report, Apr 11, 2:25 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG MAGNOLIA 33.27N 93.24W
04/11/2016 COLUMBIA AR PUBLIC
TREES AND POWER LINES DOWN MEMORIAL PARK DRIVE AND
HIGHWAY 82
&&
EVENT NUMBER SHV1600313
21Special weather statement, Apr 11, 3:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
311 PM CDT MON APR 11 2016
ARZ051-OKZ077-112100-
HOWARD AR-MCCURTAIN OK-
311 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOWARD AND NORTHERN
MCCURTAIN COUNTIES UNTIL 400 PM CDT...
AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF NASHOBA...OR 17 MILES SOUTHEAST OF CLAYTON...MOVING
EAST AT 50 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WICKES...MOUNT HERMAN...PLUNKETVILLE...BATTIEST...WATSON...PICKENS...
BETHEL...SHERWOOD AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3451 9446 3430 9447 3431 9426 3436 9425
3436 9418 3425 9418 3425 9424 3430 9426
3429 9447 3424 9447 3422 9515 3424 9515
3425 9505 3451 9505
TIME...MOT...LOC 2010Z 260DEG 44KT 3439 9515
05The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:11 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 49 min |
| Apr 11, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 46 min |
| Apr 11, 4:23 PM CDT | Special Weather Statement | SHV | Bossier, Caddo | 52 min |
| Apr 11, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 46 min |
| Apr 11, 5:06 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 39 min |
| Apr 11, 5:22 PM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Union, Webster | 6 hr |
| Apr 11, 5:35 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Ouachita, Union | 42 min |
| Apr 11, 5:42 PM CDT | Special Weather Statement | SHV | Lincoln | 48 min |
| Apr 11, 6:05 PM CDT | Special Weather Statement | SHV | Ouachita | 25 min |
| Apr 11, 6:15 PM CDT | Special Weather Statement | SHV | Bienville | 45 min |
| Apr 11, 6:31 PM CDT | Special Weather Statement | SHV | Lincoln, Union | 59 min |
| Apr 11, 6:42 PM CDT | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita | 6 hr |
| Apr 11, 6:51 PM CDT | Tornado Warning | SHV | Bienville | 24 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.